# SDR SWAA2022021663285

- Difficulty date: January 23, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT RBL 8 WL 167.68 / [01] REMOVED DAMAGED SECTION OF R/H VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL15 WL167.68 IAW SRM 57-10-10-2R-5.;04] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5; -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-SR REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-354 JOB# 542598; -2 SPLICE ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB -101-355 JOB# 542530;[05] PERFORM AN OPEN HOLE HFEC INSPECTION FOR ALL FASTENERS IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE IAW SRM 57-10-10-2R-5.;[06] VERIFIED CORRECTIVE ACTION ITEM 1-4; AND -1 AND -2 REPAIR PARTS CONFORMED; OK TO PROCEED PER SRM 57-10-10-2R-5.;[07] HFEC INSPECTED OPEN HOLE(S) FOR ALL INITAL FASTENER HOLES IN THE REPAIR AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED DURING TIME OF INSPECTION. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104;[08] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED TRIMMED EDGES ON R/H 663 VAPOR BARRIER UPPER ATTACH ANGLE REPAIR PARTS IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[09] INSPECTED ACTION 8; OK TO INSTALL;[10] INSTALLED R/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE REPAIR RBL8 WL 167.68 IAW SRM 57-10-10-2R-5.;
